# SDR AALA202207067367

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 737
- Aircraft serial: 31547
- Aircraft time: 36,230 hours, 4,278 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hinge
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD FLIGHT ATTENDANT REST ESCAPE HATCH INTERIOR DOOR HINGE INOPERATIVE. SECURED HINGE. OPERATES NORMAL PER AMM 52-53-06.
